# SDR SWAA2022051196159

- Difficulty date: April 20, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACH ANGLE AT B.S. 303.9+1; STRINGER 23 LEFT. / [01] VERIFIED SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 1 IS APPLICABLE FOR THIS AIRCRAFT.;[02] REMOVED CORROSION ON INTERCOSTAL ATTACH ANGLE AT B.S. 303.9+1; STRINGER 23L AREA 0.9' X 1' IAW SRM 51-10-02-0G-0;[03] REMOVED 1 EA FASTENER ON INTERCOSTAL ATTACH ANGLE AT B.S. 303.9+1; STRINGER 23L IAW SRM 51-40-02-0G-0.;[04] VERIFIED CORRECTIVE ACTION #1; 2; 3;[05] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.093' ADJACENT TO 0.01'.  EQUIP USED: EPOCH 650 ID: ATS2031;[06] THIS ENTRY IS A CORRECTION TO ITEM 5. VERIFIED ADJACENT THICKNESS SHOULD BE 0.100'.;[07] EVALUATED REWORK AREA AND FOUND TO BE IN LIMITS IAW SRM 53-10-15-1A-1 PART 4.A(2) FIG.108; D=0.007''. OK TO TREAT AND PRIME.;[08] VERIFIED CORRECTIVE ACTION #7;[09] APPLIED CHEMICAL CONVERSION COATING AND PRIME ON REWORK AREA IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.;[10] INSTALLED (1E/A) FASTENERS ON INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND DRAWING#141A8240.;[11] CORRECTED MEASUREMENTS;[12] VERIFIED CORRECTIVE ACTION #9; 10;  VERIFIED MEASUREMENTS
